# SDR DLM88980301

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 10NPB122502AD
- Condition: Dirty
- Location: Lt/Rt
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL AT APPROX 4000 FT GOT A BURNING SMELL IN COCKPIT AND THE CABIN.  BOTH AFT LAV SMOKE ALARMS SOUNDED.  ORDER CLEARED AND SMOKE ALARMS STOPPED JUST AFTER LANDING.  INSPECTION A/C FOR FLUID LEAKS.  FOUND RESIDUAL DE-ICE FLUID.  REPLACED BOTH A/C WATER SEPARATOR BAGS AND PERFORMED DUCT BURNOUT.  ODOR DISSIPATED.  RUNUP NORMAL.
